# SDR CA191021046

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3182619
- Condition: Corroded
- Location: Pax Door
- Part time: 39,959 hours
- Component: Door
- Component part number: CC670386011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAX DOOR MID INNER PIVOT ASSY. HAS CORROSION DAMAGE DURING MAINTENANCE CHECK, IT WAS NOTED THAT THE PAX DOOR MID INNER PIVOT FTG ASSY HAS CORROSION DAMAGE. (TC# 20191021046)
